International Journal of Trichology International Journal of Trichology
 Print this page Email this page Small font sizeDefault font sizeIncrease font size
 
 
  Home | About IJT | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submission | Subscribe | Advertise | Contact us | Login   
 
BRIEF COMMUNICATION
Year : 2009  |  Volume : 1  |  Issue : 1  |  Page : 27-29

Finasteride induced gynecomastia: Case report and review of the literature


Department of Dermatology, Hadassah-Hebrew University Medical Center, Jerusalem - 912 00, Israel

Correspondence Address:
Abraham Zlotogorski
Department of Dermatology, Hadassah-Hebrew University Medical Center, PO Box 12000, Jerusalem 91200
Israel
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0974-7753.51930

Rights and Permissions

Finasteride (1 mg/day) is widely utilized by dermatologists for the treatment of androgenetic alopecia. Although enjoying a relatively good safety profile, several sex-related adverse effects have been reported with this drug. Here we report two cases of gynecomastia, one of them bilateral, caused by Propecia prescribed for the treatment of androgenetic alopecia. Although relatively rare, physicians should be aware of this side effect and inform their patients when prescribing this medication.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed5035    
    Printed254    
    Emailed3    
    PDF Downloaded253    
    Comments [Add]    
    Cited by others 8    

Recommend this journal